American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F13) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 31 of 31 found      Go to page: 1 2

[31] James P. Keener. Chaotic behavior in piecewise continuous difference equations . Trans. Amer. Math. Soc. 261 (1980) 589-604. MR 580905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 31 of 31 found      Go to page: 1 2